Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 6, 2013, 3:45 PM EST. It took effect at Jan 7, 2013, 1:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2013, 3:45 PM EST (20:45 UTC)
- In effect from
- Jan 7, 2013, 1:00 AM EST
- Expired
- Jan 7, 2013, 11:29 AM EST
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
194 WHUS71 KPHI 062045 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EST SUN JAN 6 2013 ANZ452>455-071000- /O.NEW.KPHI.SC.Y.0002.130107T0600Z-130107T1800Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
336 WHUS71 KPHI 070228 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 928 PM EST SUN JAN 6 2013 ANZ452>455-071030- /O.CON.KPHI.SC.Y.0002.130107T0600Z-130107T1800Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 928 PM EST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST MONDAY... * WINDS...WEST TO NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHUS71 KPHI 070759 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 259 AM EST MON JAN 7 2013 ANZ450-451-071800- /O.EXA.KPHI.SC.Y.0002.000000T0000Z-130107T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 259 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-071800- /O.CON.KPHI.SC.Y.0002.000000T0000Z-130107T1800Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 259 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS71 KPHI 071629 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1129 AM EST MON JAN 7 2013 ANZ450>455-071730- /O.CAN.KPHI.SC.Y.0002.000000T0000Z-130107T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1129 AM EST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT CRITERIA ALLOWING THE ADVISORY TO BE CANCELLED. THOUGH THERE COULD BE THE OCCASIONAL 25 KNOT GUST THIS AFTERNOON IT WILL BE ISOLATED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 12:12 PM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Jan 6, 12:12 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1212 PM EST SUN JAN 6 2013 .SYNOPSIS... LOW PRESSURE IN THE UPPER GREAT LAKES HEADS EAST FOR NORTHERN NEW ENGLAND LATE TODAY. THAT LOW WILL TRAIL A COLD FRONT SOUTHWARD INTO THE MID ATLANTIC STATES MONDAY MORNING. STRONG HIGH PRESSURE WILL FOLLOW LATE MONDAY INTO EARLY THURSDAY...BRIEFLY GIVING WAY TO ANOTHER COLD FRONTAL PASSAGE WEDNESDAY AFTERNOON. THEREAFTER...SOUTHERN PLAINS LOW PRESSURE HEADS NORTHEAST INTO THE GREAT LAKES ON FRIDAY AND PULLS ITS WARM FRONT JUST TO THE NORTHEAST OF OUR REGION ON SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WILL MAKE A FEW ADJUSTMENTS TO CLOUD COVER WITH THE LATEST UPDATE. CURRENT STLT IMAGERY SHOWED A GENLY CLR SKY OVER THE REGION. HOWEVER THERE WERE SC ADVANCING FROM THE W. SO WILL LOWER SKY COVER FOR THE NEXT FEW HOURS AND THEN TREND IT UPWARD LATER THIS AFTN. THE MODELS ARE SHOWING THAT SOME LOW LEVEL MOISTURE MAY RETURN LATE TODAY...BUT OVERALL PARTLY TO MOSTLY SUNNY SKIES MUCH OF TODAY. HIGH TEMPERATURES WILL REACH THE MID 40S ACROSS THE DELMARVA AND MOST OF SRN/ERN NJ WHILE UPPER 30S TO LOW 40S ELSEWHERE. WINDS WILL MOSTLY BE FROM THE SW OR W AT AROUND 10 MPH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... MOSTLY FAIR WEATHER TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY. AN AREA OF MOISTURE MOVING ACROSS THE AREA MAY BRING EXTRA CLOUDINESS TO THE REGION...BUT NO ORGANIZED PCPN IS EXPECTED. A FEW FLURRIES ARE POSSIBLE HOWEVER. TEMPERATURES WILL DROP INTO THE 20S IN MANY AREAS...WITH LOW 30S OVER PHILADELPHIA AND THE DELMARVA. WINDS WILL BE W OR NW AT 5 TO 10 MPH. && .LONG TERM /MONDAY THROUGH SATURDAY/... CALENDAR AVG TEMPERATURES: ABOVE NORMAL THROUGHOUT THIS 6 DAY PERIOD... POSSIBLY 10 DEGREES OR MORE ABOVE NORMAL ONE 1 OR TWO DAYS IN THE PERIOD WED-SAT. 500 MB: TO START THE PERIOD A SHORT WAVE HAS JUST PASSED OFF THE MID ATLC COAST WITH WEAK RIDGING FOLLOWING. DEEP CLOSED LOW PRESSURE OVER TEXAS ON WEDNESDAY SLOWLY LIFTS NEWD INTO ITS CONFLUENCE ZONE WITH THE NORTHERN STREAM. IT THEN WEAKENS AS IT HEADS ACROSS THE OHIO VALLEY FRIDAY. THE LARGE SCALE FLOW IS SOUTHWESTERLY NEXT WEEKEND INTO A BROAD TROUGH OVER THE PLAINS STATES AND A RIDGE FROM THE SE COAST OF THE USA TO THE GMEX. A VERY LARGE SPREAD EXISTS REGARDING SHORT WAVE POSITIONING FROM THE WESTERN GREAT LAKES ACROSS THE NORTHEAST UNITED STATES NEXT WEEKEND. THE DAILIES... ALL BELOW IS 00Z/6 NCEP HPC EXTENDED AND 00Z/6 GFS MEXMOS GUIDANCE BLENDED WITH THE PRIOR 2030Z/5 SATURDAY KPHI FCST AND 00Z/6 ECMWF... UNLESS OTRW NOTED. MONDAY...FAIR AND MAYBE 1 TO 3 DEGREES COOLER THAN SUNDAY BUT STILL A BIT ABOVE NORMAL WITH A GUSTY NNW WIND TO 20 MPH THRU MIDDAY. NAM METMOS DURING THE DAY...PER EC SUGGESTION OF SLIGHTLY WARMER. DRIER AND BOUNTIFUL SUNSHINE. VERY NICE FOR JANUARY! MONDAY NIGHT...EXCELLENT RADIATOR AND USED THE COLDER MAV NUMBERS FROM 00Z/8 ONWARD. LIGHT OR CALM WIND-CLEAR SKY. FROSTY! ISOLATED PATCHY FOG POSSIBLE TOWARD DAWN TUE OR PROBABLY JUST TOO COLD FOR FOG IN THIS THERMAL ENVIRONMENT? TUESDAY...MOSTLY CLEAR AND MILDER WITH A SW WIND GUSTY TO 20 MPH IN THE AFTN. PATCHY CI. ANOTHER BEAUTY. WEDNESDAY...MOSTLY CLEAR. GUSTY WEST WINDS BECOME NW IN THE AFTN WITH GUSTS 25 TO 30 MPH...PER A SECONDARY WEAK COLD FRONTAL PASSAGE. BEST COLD AIR ADVECTION AND MOMENTUM TRANSFER LATE IN THE DAY. MEANWHILE...I DONT HAVE A GOOD READ ON THE THURSDAY-SATURDAY SCENARIO AS THERE IS QUITE A BIT OF MODEL SPREAD AND MY CONFIDENCE ON THESE LAST 3 DAYS OF THE FORECAST WRITTEN BELOW IS BELOW AVERAGE. THE 00Z/6 ECMWF AND RECENT GEFS TRENDS THROUGH THE 00Z/6 CYCLE INDICATE THAT IF ITS GOING TO RAIN...IT MAY BE DELAYED TIL FRIDAY? THURSDAY...INCREASING CLOUDS. WAA SHOWERS POSSIBLE AT NIGHT WITH A SSE FLOW. FRIDAY...WAA SHOWERS POSSIBLE...OTRW A DEVELOPING SSW FLOW. DAYTIME HIGHS COULD BE 15 DEGREES ABOVE NORMAL IF THE WARM FRONT PASSES BY TO OUR NORTH BY NOON. CONSIDERABLE CLOUDINESS AND CONSIDERABLE UNCERTAINTY ON THE DETAILS INCLUDING PROBABILITY OF RAIN. SATURDAY...PROBABLY A SW FLOW OF MILD AIR WITH A BACK DOOR COOL FRONT POSSIBLY POSITIONED NEARBY TO OUR NORTH. DAYTIME HIGHS COULD BE 15 DEGREES ABOVE NORMAL...ESPECIALLY IN THE DE/MD SECTOR OF OUR FCST AREA . && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDS EXPECTED FOR THE TAF PD. WEST WIND WILL INCREASE TO AROUND 10 KTS BY AFTN. THE WIND WILL BECOME MORE NWLY OVERNIGHT AND MONDAY WITH A SPEED 10 TO 15 KTS ON MONDAY. OUTLOOK... TUESDAY...VFR. MAYBE PATCHY CIRRUS BUT A BEAUTIFUL DAY. SW G15 KT IN THE AFTN. TUESDAY NIGHT...MAINLY VFR. THERE IS A SMALL CHANCE OF LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS. WEDNESDAY...VFR. GUSTY WSW WIND 20 KTS IN THE MORNING BECOME NW G 25 KTS IN THE AFTN/EVE IN ASSOCIATION WITH A WEAK SECONDARY COLD FRONTAL PASSAGE WITH BEST COLD AIR ADVECTION AND MOMENTUM TRANSFER LATE IN THE DAY. THURSDAY...VFR CIGS WITH POSSIBLE SHOWERS AT NIGHT. SLY FLOW. && .MARINE... LOW PRESSURE MOVING BY WELL TO THE NORTH AND HIGH PRESSURE TO THE SOUTH WILL KEEP A RATHER RELAXED PRESSURE GRADIENT OVER THE WATERS TODAY AND TONIGHT. WINDS MAY INCREASE A BIT TODAY BEHIND THE DEPARTING SHORTWAVE...BUT SPEEDS SHOULD STAY MOSTLY IN THE 10 TO 15 KT RANGE. SEAS...RATHER LIGHT FOR WINTER...PRESENTLY 1-2 FT ON THE OCEAN. THESE MAY INCREASE A FOOT TODAY. OUTLOOK... MONDAY-TUESDAY...SCA NW GUSTS 20 TO 25 KTS POSSIBLE TO START MONDAY MORNING...BUT MARGINAL AND NO SCA ATTM. THEN LIGHT WIND MONDAY NIGHT BECOME G SW 15-20 KTS TUESDAY AFTN. WEDNESDAY...A BETTER CHC OF SCA CONDITIONS IS EMERGING WEDNESDAY AFTERNOON WITH MORNING WINDS WSW GUST 15-20 KTS SHIFTING NW G25-30 KTS IN THE AFTN/EVE. THURSDAY...SOUTH OR SOUTHEAST FLOW DEVELOPING. && .FIRE WEATHER... OTHER THAN THIS MORNINGS SNOW AND RAIN...WHICH WILL BE LESS THAN 0.10 MELTED...IT HASNT PRECIPITATED FROM THE 30TH THROUGH PROBABLY WEDNESDAY THE 9TH. MIN RH ON WEDNESDAY SHOULD BE JUST ABOVE FIRE WEATHER CRITERIA. HOWEVER...GUSTY WINDS AND RECENT DRYNESS WILL BE MONITORED FOR MODEST FIRE WEATHER CONCERNS WEDNESDAY AFTERNOON IN NON SNOW COVERED REGIONS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...NIERENBERG/O'HARA SHORT TERM...O'HARA LONG TERM...DRAG AVIATION...DRAG/NIERENBERG/O'HARA MARINE...DRAG/O'HARA FIRE WEATHER...
Hazardous weather outlook, Jan 6, 5:39 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 AM EST SUN JAN 6 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-071045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 539 AM EST SUN JAN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-071045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 539 AM EST SUN JAN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.